# SDR CA970508011

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 200BEECH
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 44EN496
- Condition: Intermittent
- Location: Rt Mlg
- Part time: 6,192 hours
- Component: 44EN496
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CREW OBSERVED THE ANTI-RETRACTION HOOK ON THE GEAR HANDLE WOULD NOT RETRACT AFTER TAKEOFF.  INSPECTION FOUND THE RIGHT HAND SQUAT SWITCH INTERMITTENT.  SWITCH REPLACED.
